Jessica Sidman
Professor of Mathematics on the John S. Kennedy Foundation
Department of Mathematics and Statistics

Undergraduate co-authors are indicated with a *.

  1. J. Sidman, W. Traves, and A. Wheeler, Geometric Equations for Matroid Varieties, arXiv:1908.01233.
  2. J. Sidman, Polynomials and Rigidity Theory, in Applications of Polynomial Systems, to appear.
  3. Z. Rosen, J. Sidman, and L. Theran, Algebraic Matroids in Action, The American Mathematical Monthly, to appear.
  4. J. Sidman and W. Traves, Cayley Factorization and Special Positions in the Handbook of Geometric Constraint Systems Principles, 85-106, Chapman and Hall/CRC, New York, 2018.
  5. J. Sidman, A. St.John, The Rigidity of Frameworks: Theory and Applications, Notices of The American Mathematical Society, Volume 64, Number 9, October 2017, pp. 973-977.
  6. James Farre*, Helena Kleinschmidt*, J. Sidman, A. St. John, S. Stark*, L. Theran, X. Yu*, Algorithms for detecting dependencies and rigid subsystems for CAD., Comput. Aided Geom. Design 47 (2016), 130-149. arXiv:1306.1572
  7. G. Burnham*, Z. Rosen, J. Sidman, P. Vermeire, Line arrangements modeling curves of high degree: equations, syzygies and secants, Recent Advances in Algebraic Geometry, London Mathematical Society Lecture Notes Series, 417, 2015, 52-70. arXiv:1201.5010.
  8. J. Farre*, H. Kleinschmidt*, A. Lee-St.John, J. Sidman, S. Stark*, and L. Theran, Detecting dependencies in geometric constraint systems, 10th International Workshop on Automated Deduction in Geometry, July 9-11, 2014, 147-166.
  9. C. Clement*, A. Lee-St. John, J. Sidman, Hyperbanana Graph, Proceedings of 25th Canadian Conference on Computational Geometry, pages 199-204, 2013. arXiv:1308.3281
  10. H. Schenck and J. Sidman, Commutative algebra of subspace arrangements and hyperplane arrangements, in Commutative Algebra: Expository Papers Dedicated to David Eisenbud on the Occasion of His 65th Birthday, 639-666, Springer Verlag, New York, 2013.
  11. A. Lee-St.John, J. Sidman, Combinatorics and the Rigidity of CAD Systems, Computer-Aided Design, 45 (2013), no. 2, 473-482.
  12. J. Sidman, An introduction to Algebraic Geometry: Polygons, Parameterizations, and Equations, American Mathematical Monthly, Volume 119, Number 3, March 2012 , pp. 183-198.
  13. J. Sidman, G. Smith, Linear determinantal equations for all projective schemes. arxiv:0910.224, Algebra and Number Theory, Vol. 5 (2011), No. 8, 1041-1061.
  14. J. Sidman, P. Vermeire, Equations defining secant varieties: geometry and computation. Combinatorial aspects of commutative algebra and algebraic geometry, Abel Symp., 6, Springer, Berlin, 2011.
  15. J. Sidman, P. Vermeire, Syzygies of the secant variety of a curve, math.AG/0806.3056, Algebra and Number Theory vol. 3, No. 4, 2009.
  16. J. Sidman, S. Sullivant, Prolongations and computational algebra, math.AC/0611696, Canadian J. Math, Vol. 61, No. 4, 2009, p. 930-949.
  17. J. Sidman, Resolutions and subspace arrangements, Syzygies and Hilbert Functions, 249-265, Lect. Notes Pure Appl. Math., 254, Chapman&Hall/CFC, Boca Raton, FL, 2007.
  18. J. Sidman, A. Van Tuyl, H. Wang, Multigraded regularity: coarsenings and resolutions, math.AC/0505421, J. Algebra, (2006) vol. 301, no.2, 703-727.
  19. D. Cox and J. Sidman, Secant varieties of toric varieties, math.AG/0502344. , J. Pure Appl. Alg. (2007) vol. 209, no. 3, 651-669.
  20. Slides from AMS Special Session on Algebraic Statistics, January 2006.
  21. J. Sidman and A. Van Tuyl, Multigraded regularity: syzygies and fat points, math.AC/0405247., Beitr\"age (2006) vol. 47, no. 1, 67-87. (Please note that an incorrect version was printed in the journal due to a mixup of electronic files. The journal has posted the correct version online. The same version can be found on the arxiv.)
  22. A. Björner, I. Peeva, J. Sidman, Subspace arrangements defined  by products of linear forms, math.CO/0401373, J. Lond. Math. Soc. vol. 71 (2005) no. 2, 273-288.
  23. A. Conca, J. Sidman, Generic Initial ideals of points and curves, math.AC/0402418, J. Symb. Comp. (2005) vol. 40, 1023-1038.
  24. J. Sidman, Defining equations of subspace arrangements embedded in reflection arrangements, math.CO/0307280, IMRN (2004), no. 15, 713-727.
  25. D. Eisenbud, Lectures on the geometry of syzygies. With a chapter by Jessica Sidman. Math. Sci. Res. Inst. Publ., 51, Trends in commutative algebra, 115-152, Cambridge Univ. Press, Cambridge, 2004.
  26. H. Derksen, J. Sidman, Castelnuovo-Mumford regularity by approximation , math.AC/0211279, Adv. in Math. (2004) vol. 188, no. 1, 104-123.
  27. H. Derksen, J. Sidman, A sharp bound for the Castelnuovo-Mumford regularity of subspace arrangements, math.AG/0109035, Adv. in Math. (2002), vol. 172, no. 2, 151-157.
  28. J. Sidman, On the Castelnuovo-Mumford regularity of ideal sheaves, math.AG/0110184 , Adv. in Geom. 2 (2002), no. 3, 219-229.
  29. J. Sidman, On the Castelnuovo-Mumford regularity of subspace arrangements, thesis (ps).